H M Barakat
Articles written in Proceedings – Mathematical Sciences
Volume 122 Issue 2 May 2012 pp 297-311
In a wide subclass of generalized order statistics $(gOs)$, which contains most of the known and important models of ordered random variables, weak convergence of lower extremes are developed. A recent result of extreme value theory of $m-gOs$ (as well as the classical extreme value theory of ordinary order statistics) yields three types of limit distributions that are possible in case of linear normalization. In this paper a similar classification of limit distributions holds for extreme $gOs$, where the parameters $\gamma_j,j=1,\ldots,n$, are assumed to be pairwise different. Two illustrative examples are given to demonstrate the practical importance for some of the obtained results.
Volume 131, 2021
Continuous Article Publishing mode
Click here for Editorial Note on CAP Mode